Bulg. J. Phys. vol.34 no.4 (2007), pp. 241-251

Symmetry Classification of Solutions to Coupled Nonlinear Schrödinger Equations

V.I. Pulov1, I.M. Uzunov2, E.J. Chacarov3, V.L. Lyutskanov1
1Dept. of Physics, Technical University-Varna, Studentska Str. 1, 9010 Varna, Bulgaria
2Dept. of Applied Physics, Technical University-Sofia, St. Kl. Ohridski Str. 8, 1000 Sofia, Bulgaria
3Dept. of Mathematics and Computer Studies, Varna Free University, Chaika Resort, 9007 Varna, Bulgaria
Abstract. Symmetry classification of one-parameter Lie group-invariant solutions of two coupled nonlinear Schrödinger equations is presented. The physical situations under consideration include propagation of two polarization modes in weak and strong birefringent fibers, propagation of two waves at different carrier wavelengths, and nonlinear directional couplers.

Full-text: PDF

go back